MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186150410
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon length was shorter than expected.A 1.5mm x 40mm x 150cm coyote balloon catheter was selected for use.During the procedure, the balloon length was too short to be inflated across the long anterior tibial artery lesion.The procedure was completed with this device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the coyote device was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon, and tip were visually and microscopically examined.Visual examination showed no issues.Functional testing was completed by using an inflations device filled with water to inflate and hold water at nominal pressure.The balloon held pressure and was deflated with no issues.Inspection of the remainder of the device presented no other damage or irregularities.This concludes the product analysis.
 
Event or Problem Description

Brand Name
COYOTE?
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24119926
Report Number2124215-2026-03636
Device Sequence Number6075908
Product Code LIT
UDI-Device Identifier08714729796411
UDI-Public(01)08714729796411(17)260402(10)31355447
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model NumberH74939186150410
Device Catalogue NumberH74939186150410
Device Lot Number0031355447
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale